Non-retarded question about ERASE
- 07-09-2011, 10:20 PM
Non-retarded question about ERASE
Hi folks, I've been a member here for a while as you can see but have mostly been lurking off and on. I was searching for more info about Erase and I came across swollen87's thread. My question isn't related to that thread in any way, I just wanted to mention that the guy is an idiot after reading that. Anyway, I've been using Erase with Alpha-T2 for one week now, and what I'm wondering is... if your libido goes down, is that bad? I know it's not permanent. 2 caps a day has my libido through the roof, constant boners, the works. 3 caps made my libido go WAY down by comparison. The thing is, I don't mind having a low libido... wild hardons and whatnot is fun, but it's pretty distracting. So if I don't mind having low libido, will the benefits still be as or more incredible with the higher dose, or should I stay at the level that gives me the ridiculous libido boost to get the best benefits in terms of gains and fat loss? Sorry if I'm rambling too much in my efforts to explain, I had phenibut today.
- 07-09-2011, 11:41 PM
Great question. The drop in libido is from your reduction in estrogen. This is not any type of sign of it being less effective as per your gains. A certain level of estrogen is required for libido.
So if youre fine with it, roll with it. Could always add a test booster like adamantium to counter the balance a little bit
- 07-10-2011, 12:29 AM
Also, I'm really liking PES as a company and I wish I came across your products sooner. Alpha-T2 is the only product I know of that has methylsynephrine other than Diesel NCP which became really expensive for some reason. Shift is really nice too, I felt light-headed and ill from taking a cap on an empty stomach and not eating for an hour, which I consider a sign of effectiveness.
again I apologize, I had a lot of phenibut
07-10-2011, 12:37 AM
you could also add DAA. lots of people have done this with Erase.
07-10-2011, 12:46 PM
07-10-2011, 02:16 PM
07-10-2011, 02:24 PM
07-17-2011, 10:08 PM
The whole thing turned out to be moot anyway, as after a few days at 3 pills my libido reached absurdly inappropriate levels again! Lol
07-18-2011, 05:03 AM
Haha, that is good to hear.
Some people seem to get raging libido from Erase and a few do not. I am one that falls into the second category so I am always jealous when I hear comments like yours!
07-18-2011, 12:19 PM
In order for an AI to cause a negative feedback loop, its needs to either convert to an active exogenous hormone or has to zap Estrogen to almost nothing, once it has zapped the heck out of estrogen, total cholesterol production has gone down, dopamine has drastically drop, both which are crucial for testosterone production, that is when testosterone drops negatively.
07-18-2011, 12:29 PM
07-18-2011, 09:59 PM
Negative feedback loop is probably the wrong way to describe it, it was something about DHEA going up and making LH go down or something along those lines that Chuck Diesel was talking about a while back in reference to why Diesel Test can make your libido drop if the dose is too high. So yeah I wasn't really sure, which is why I was asking if that was the case... and yes phenibut was a big factor in the rambling nature of my post
07-18-2011, 11:29 PM
no amount of phenibut i have ever taken has ever affected my ability to type or make sense....
you said my thread was "retarded" and that im an "idiot" ... and then you go on to say that an ai is lowering your LH levels....
all before your 6th post?
shut your mouth BISH
07-18-2011, 11:40 PM
07-19-2011, 08:15 AM
Guys, I am all for open discussions about PES products and encourage that.
Please keep our threads respectful to all parties involved and leave the egos at the door. If you want to debate maturely please feel free and keep insults and arguing to PMs.
We want to educate customers and need them to feel comfortable posting in our threads without fear of attack.
If you want to discuss this with me please feel free to PM me otherwise thank you for understanding and we will move on.
07-19-2011, 08:43 AM
07-19-2011, 08:55 AM
07-19-2011, 10:33 AM
07-20-2011, 01:01 AM
....seems to happen alot....
Similar Forum Threads
- By machine528 in forum PESReplies: 7Last Post: 03-28-2011, 01:31 PM
- By dollarbill in forum SupplementsReplies: 14Last Post: 02-24-2011, 12:41 PM
- By freezito in forum PESReplies: 2Last Post: 10-14-2010, 01:35 PM
- By dollarbill in forum SupplementsReplies: 6Last Post: 09-23-2010, 10:33 PM